RECENTLY ADDED
Home > Latest News > So Sad! The 14 Year Old Girl Who Suffered Stevens Johnson Syndrome After Taking Septrin Tablet Is Dead (Graphic Photos)

So Sad! The 14 Year Old Girl Who Suffered Stevens Johnson Syndrome After Taking Septrin Tablet Is Dead (Graphic Photos)

[ad_1]

Amina Ibrahim, the 14 year old girl (we reported some days ago..read HERE) who suffered Stevens Johnson Syndrome after taking  Septrin tablet is dead..

Her mother, Maryam, rushed to her daughter’s bedside, knelt down and began to pray loudly in Hausa, hot tears running down her face soaking her black hijab. Her wailing rang out loud and clear filling the air within Mohammed Abdullahi Wase Specialist Hospital in Kano State.

“I hoped that my baby will survive. She cannot die; she will be healed. You cannot die; we will all go home together,” she cried. But her prayer was futile. Her daughter didn’t rise up to pacify her. Fourteen-year-old Amina was dead.

“Your death could have been avoided. What did I do wrong, why did my daughter have to die. My Amina, I refuse to believe you are gone,” she cried. As she cried, her husband, Bala Ibrahim, looked on. His vacant eyes staring into space. Bala held his daughter’s hand. He could not touch her face or hug her in death. Stevens-Johnson syndrome, the medical condition that Amina succumbed to, had left her face and body terribly disfigured.

As tears rolled down Maryam’s eyes and her hijab got even more wet, the doctors and other hospital workers who struggled to save the fourteen-year-old’s life moved in to console her.

Shortly after she started wailing, the Accident and Emergency ward of the hospital began to fill up with people who heard her and came to console her. Within a short while, the entire ward was a cacophony of noise and screams.

Stevens-Johnson syndrome is a life-threatening skin condition that disfigures the body before finishing off its victim.

Mayoclinic.org, the website of foremost US medical group, Mayo Clinic, describes Stevens-Johnson syndrome as a “rare, serious disorder of skin and mucous membranes” that is usually “a reaction to a medication or an infection.”

It says,

“Often, Stevens-Johnson syndrome begins with flu-like symptoms, followed by a painful red or purplish rash that spreads and blisters. Then the top layer of the affected skin dies and sheds.”

Maryam told our correspondent that her daughter’s health problems started when she started reacting to the drugs she bought from a local drug dispenser in their neighbourhood. These drug dispensers are called ‘chemists’ across Nigeria.

Source link

[ad_2]
Source link

About Basil Ita

I’m Basil Ita Ekuson, a freelancer, a blogger with a passion for research. The owner of basilita.com. Basil Ita mainly addresses the needs of small business owners that want to maximize their online visibility via internet marketing specifically solo ads, blogging, content marketing, SEO, social media marketing, visual marketing and affiliate marketing. Via this particular blog, I share my thoughts on HOW TO related issues, and some TIPS. My goal is to help as many people as I can to live laptop fantasy lifestyle… Feel free to drop me a line or ask me a question!

Check Also

Shocking! Man Spotted Lifting A Heavy Trolley With His Teeth In Ikeja, Lagos (Photos)

[ad_1] A Facebook user shared the photo…could that be magic or what?.. The post Shocking! ...

Leave a Reply

Your email address will not be published. Required fields are marked *